# SDR IPXA09557539

- Difficulty date: September 27, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 18,228 hours, 12,785 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT CARGO BAY NR 2 FLOOR PANEL HAS CORROSION.  REMOVED & REPLACED PER SRM 53-00-53-1A1, 51-40-08-0G.
